PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Brustan-N (Ibuprofen) 400mg

Brustan-N (Ibuprofen) 400mg

Arrives 1-4 hrs nationwide

Ibuprofen Is Used To Relieve Pain From Various Conditions Such As Headache, Dental Pain, Menstrual Cramps, Muscle Aches, Or Arthritis. It Is Also Used To Reduce Fever And To Reliev...

Ibuprofen Is Used To Relieve Pain From Various Conditions Such As Headache, Dental Pain, Menstrual Cramps, Muscle Aches, Or Arthritis. It Is Also Used...

Brand: Rambaxy

Ingredient: Nill

₦450.00

In Stock

96 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Brustan 400 mg/325 mg Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.

USES OF BRUSTAN TABLET
Pain relief
Fever
BENEFITS OF BRUSTAN TABLET
In Pain relief
Brustan 400 mg/325 mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.

Possible Side Effect

Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

HOW BRUSTAN TABLET WORKS
Brustan 400 mg/325 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Active ingredient: Ibuprofen 400mg + paracetamol 325mg

How to Use

1 tab 6-8 hourly

maximum: 2 tab 8 hourly

Mr Famasi Advice

Ensure that you do not take Brustan 400 Mg/325 Mg Tablet if:

You have heart disease and are at a risk of suffering from a stroke or heart attack.
You have recently had a bypass operation.
You are allergic to any substance that is present in Brustan 400 Mg/325 Mg Tablet.

Specifications

Content no available

About this item

Brustan 400 mg/325 mg Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.

USES OF BRUSTAN TABLET
Pain relief
Fever
BENEFITS OF BRUSTAN TABLET
In Pain relief
Brustan 400 mg/325 mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.

Possible Side Effect

Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

HOW BRUSTAN TABLET WORKS
Brustan 400 mg/325 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Active ingredient: Ibuprofen 400mg + paracetamol 325mg

1 tab 6-8 hourly

maximum: 2 tab 8 hourly

Ensure that you do not take Brustan 400 Mg/325 Mg Tablet if:

You have heart disease and are at a risk of suffering from a stroke or heart attack.
You have recently had a bypass operation.
You are allergic to any substance that is present in Brustan 400 Mg/325 Mg Tablet.

null

Check these Out!

Frequently Bougth with ...

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products
.